# SDR ABXA20150318034

- Difficulty date: March 18, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 76,862 hours, 18,256 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Repair
- Part number: 114T22126
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON RT WING LE STATION 651 ON A PREVIOUS REPAIR OF A STRUT RIB.  R & R AIR LOAD RIB LOWER CHORD AT STATION 651 IAW SRM 51-40-02 & DWG 114T2212.  SDR INFO, CRACKED, LENGTH 1.2", PN 114T2212-6, PART NAME CHORD, SN N/A, STRINGER & WC LOCATION WS 651.  ACFT WAS GNDED.
